# SDR UPS403616

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Crack
- Location: Fs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK MAINTENANCE, FOUND CORROSION ON STRING 45 AT STA 2160, 30 RBL.  REPAIRED IAW SRM 51-10-07, 53-10-07, 53-10-03.
